| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4 - unk a5 - unk a6 - unk claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vicm5_12.6, -10.5 diopter, implantable collamer lens was implanted and removed from the patient's right eye (od) on (b)(6) 2024.Back up lens was implanted on (b)(6) 2024 due to patient movement during implantation causing lens to stick in incision and cornea scratch during removal of lens.This resolved the problem.Patient related factor: patient movement during implantation.Lens was implanted, removed, and replaced intraoperatively.
Additional Manufacturer Narrative
D4 - primary unique device identifier (udi) #: (b)(4).Claim # (b)(4).